Discussions By Condition: I cannot get a diagnosis.

Oh so miserable...

Posted In: I cannot get a diagnosis. 0 Replies
  • Posted By: ohsosickly
  • November 10, 2009
  • 03:24 AM

I have TMJ, IBS and acid reflux. My orthodontist gave me a muscle relaxer shot in my jaw 6 weeks ago. Ever since I've been constantly nauseous. (Not like indigestion). I've been assured by several doctors that the shot can't be the cause, but I was feeling perfectly fine before hand. I haven't been able since then to eat any of the foods I usually enjoy: cereal, bagels, fruits, vegetables, CHOCOLATE, even plain MILK(!) and I could go on forever. The thoughts of eating them make me sick and the tastes and textures aren't the same even if I try (also nauseating).
I haven't been able to sleep normally since, I toss and turn for no reason and feel wide awake even at 2am. I didn't have a fever (still don't) but I kept getting hot and cold easily which finally stopped two weeks ago. The rest of my symptoms have gotten worse. I'm excessively sweaty even if it's cold. A few weeks ago I started getting excruciating abdominal pain which I now get every day and leaves me curled up in a ball for hours. It comes and goes. I've also started getting really bad indigestion all day long despite the kapidex that I'm taking which before I'd had my reflux under control.
I've had blood tests which were all normal and every doctor I've seen has been useless. I'm getting more nauseous to the point where I'm only eating once or twice a day and soon I don't think I'll be able to eat at all. The kicker is that I'm actually gaining weight. I've also become horribly depressed. I'm miserable and no doctor I've seen seems to care or know why. (sigh)

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?